# SDR FDEA201008313207

- Difficulty date: August 31, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610626
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER GATE HAS CORROSION ALONG EDGE CHECKED LIMITS ON CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-02, FIG.101, DETAIL 4.  MEASURED .150" MATL. LOSS. REMOVED AND REPLACED R2 DOOR GATE, LOWER, P/N 143N6106-26, BATCH 0001899033,PER SRM 51-10-02 / 51-40-02.  DOOR GATE RIG WAS NOT DISTURBED.MAJOR REPAIR.
